Suboptimal Solutions to Spatial Problems
Bibliographic Data
| ID | 8423157 |
|---|---|
| Authors | Alan Pearman (0000-0002-7545-7342, University of Leeds, corresponding author) |
| Year | 1975 |
| Volume | 19 |
| Issue | 2 |
| Pages | 159-162 |
| Publication date | 1975-06-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Canadian Geographies / Géographies canadiennes (JOURNAL) |
| Journal identifiers | ISSN: 0008-3658 • E-ISSN: 1541-0064 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1541-0064.1975.tb01208.x |
| OpenAlex | W2054649708 |
| Language | EN |
| References cited | 3 |
Citation · Library science · Operations research · Sociology · Auction Theory and Applications · Computer Science · Constraint Satisfaction and Optimization · Game Theory and Voting Systems · Mathematics
| Highly cited | No |
|---|